| Model Number |
OSTEOTOME, ANGLED UP, 5.5 MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 04/11/2024, it was reported by a sales representative via (b)(4) that an ar-8650-08 osteotome tip broke off.This occurred during a case when it was barely tapped the tip snapped off.No additional information was provided, and additional information has been asked.
Additional Manufacturer Narrative
Complaint allegation is confirmed.Upon visual inspection, it was determined that the distal end of the shaft of the osteotome, angled up, 5.5 mm, is broken.It was observed that the base of the handle was peeled.Functional testing was not performed due to the damage to the device.The most likely cause of this failure is attributed to wear and tear damage incurred over repeated usage.Manufacturing date 2015.